# SDR IXXA05SMN70S

- Difficulty date: June 23, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECT, EXT DOUBLER FWD LWR BASKET DOOR OPENING FWD EDGE REPAIR LACKS ENOUGH RIVETS ALL SIDES OF CUT OUT STA FS 279.000 L-31.5R.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 # 05270 DATE 06-29-05, SEMAN DWG ED 3995 DATE 06-25-05, EO SEMAN # 2005897 DATE 06-29-05. REMOVED EXISTING REPAIR DOUBLER IAW DC-8 SRM 51-1-21 PG 1. REMOVED DAMAGED AREA IAW SEMAN DKW ED 3995. PERFORMED NDT INSPECT IAW DC-8 NDT SPM 06-10-01-001. NO CRACK, CORROSION FOUND. FAB`D EXT REPAIR DOUBLER (ALCLAD 7075 T6 0.080), EXTERNAL REPAIR TRIPLER (ALCLAD 7075 T6 0.100), FILLER (ALCLAD 7075 T6 0.071) IAW SEMAN DWG ED 3995 AND DC-8 SRM 51-1-4 PG 1. CLEANED, TREATED AND PRIMED AREA, REPAIR PARTS IAW DC-8 SRM 51-1-8B. APPLIED PRC SE
